# SDR CALA2025032703247

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D532315120001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STRINGER SPLICE HAS CORROSION FR 31 SRT 43L.   REMOVED AND REPLACED FISHPLATE (SPLICE) @ FWD CARGO FR31 STR43L IAW 51-72-11.  REMOVED AND REPLACED FISHPLATE SPLICE @ FWD CARGO FR 31 STR 43L IAW A320 SRM 51-72-11-911-00.
